Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    1841. K. Khashyarmanesh, Sh. Salarian and H. Zakeri,
    Generalized fractions, determinantal maps and local cohomology modules,
    Ital. J. pure Appl. Math. 6(1999), 139-146  [abstract]    MR 2001f:13013
     
    1842. K. Khashyarmanesh and Sh. Salarian,
    On the associated primes of local cohomology modules,
    Comm. Algebra 27(1999), 6191-6198  [abstract]    MR 2000m:13029
     
    1843. O. A. S. Karamzadeh,
    On ξ 0-self-injectivity of strongly regular rings,
    Comm. Algebra 27(1999), 1501-1531  [abstract]    MR 2000b:16018
     
    1844. H. Hajiabolhassan, M.L. Mehrabadi, R. Tusserkani and M. Zaker,
    A characterization of uniquely vertex colorable graphs using minimal defining sets,
    Discrete Math. 199(1999), 233-236  [abstract]    MR 99k:05137
     
    1845. A. Haghany,
    Hopficity and co-Hopficity for Morita contexts,
    Comm. Algebra 27(1999), 477-492  [abstract]    MR 99k:16013
     
    1846. B. Djafari Rouhani,
    On the extension of families of nonlinear operators having a common fixed point,
    Math. Sci. Res. Hot-Line 3(1999), 1-10  [abstract]    MR 2000c:47100
     
    1847. K. Divaani-Aazar and M. Tousi,
    Some remarks on coassociated primes,
    J. Korean Math. Soc. 36(1999), 847-853  [abstract]    MR 2001b:13003
     
    1848. K. Divaani-Aazar and M. Tousi,
    Asymptotic attached prime ideals related to flat modules,
    Algebra Colloq. 6(1999), 193-204  [abstract]    MR 2001m:13027
     
    1849. K. Divaani-Aazar and M. Tousi,
    Asymptotic prime ideals related to exact functors,
    Comm. Algebra 27(1999), 3949-3968  [abstract]    MR 2000f:13018
     
    1850. K. Divaani-Aazar and Sh. Payrovi,
    Reduced atomic chains of Artinian modules,
    Southeast Asian Bull. Math. 23(1999), 221-230  [abstract]    MR 2001k:13029
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.